Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 85, NWS Lake Charles, LA

May 3, 2017Iberia Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 3, 2017, 8:05 AM CDT for Iberia Parish, Saint Martin Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2017, 8:05 AM CDT (13:05 UTC)
Expired
May 3, 2017, 8:45 AM CDT
In force
40 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Iberia Parish, LA, Saint Martin Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 7:32 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS54 KLCH 031305
SVRLCH
LAC045-099-031345-
/O.NEW.KLCH.SV.W.0085.170503T1305Z-170503T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
805 AM CDT WED MAY 3 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  North central Iberia Parish in south central Louisiana...
  Central St. Martin Parish in south central Louisiana...

* Until 845 AM CDT

* At 805 AM CDT, a severe thunderstorm was located near Lake Fausse
  Pointe, or 11 miles northeast of Jeanerette, moving northeast at 20
  mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  north central Iberia and central St. Martin Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure, such as a small interior
room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 PM CDT for south central
Louisiana.

LAT...LON 2995 9152 3006 9166 3028 9159 3026 9159
      3024 9156 3024 9151 3023 9147 3020 9149
      3019 9147 3014 9147 3013 9146 3011 9147
      3010 9146 3010 9139
TIME...MOT...LOC 1305Z 214DEG 18KT 3006 9158 

HAIL...1.75IN
WIND...60MPH
 
$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:33 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 3, 6:33 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Wed May 3 2017

.AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.

&&

.PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/

DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.

First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:

Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.

Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.

Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

DML

MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  54  71  51 / 100 100  10   0
LCH  79  58  74  54 / 100 100  10   0
LFT  80  59  74  54 / 100 100  10   0
BPT  81  57  75  54 / 100 100  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for LAZ027>033-041>045-052>055-073-074.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for LAZ073-074.

     Wind Advisory from 7 PM this evening to 1 AM CDT Thursday for
     LAZ044-045-052>055-073-074.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for LAZ028-029-031>033-041>043.

     Coastal Flood Advisory from 1 PM this afternoon to 4 AM CDT
     Thursday for LAZ052>054.

TX...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for TXZ180-201-215-216-259>262.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for TXZ215-216.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for TXZ215-216.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.

     Small Craft Exercise Caution from Thursday evening through
     Friday morning for GMZ470-472-475.

     Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
     432-435.

     Small Craft Exercise Caution through Thursday morning for GMZ430-
     432-435.

     Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.

&&

AVIATION...26
Hazardous weather outlook, May 3, 5:15 AM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
515 AM CDT Wed May 3 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Rapid changes with deteriorating weather conditions expected
today. The Storm Prediction Center has entire area with an Enhanced
Risk of severe thunderstorms, with large hail possible and
damaging winds the primary severe weather threat.

Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Elevated south to southeasterly winds will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. This will result in tidal levels between 3.3 - 3.8 feet
MLLW later this afternoon and evening along coastal Southern
Louisiana and Southeast Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Precipitation expected to end once the cold front passes, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

GMZ430-432-435-450-452-455-470-472-475-041100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. Moderate to strong offshore flow is expected behind the
cold front. Small craft advisories are in effect for all marine
zones.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Moderate to strong offshore flow will continue behind the cold
front on Thursday, subsiding on Friday. Small craft advisories
will continue into Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

In the hours before

Special weather statement, May 3, 6:20 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
620 AM CDT WED MAY 3 2017

TXZ180-201-215-216-259>262-031215-
Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
620 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JEFFERSON...
TYLER...SOUTHWESTERN NEWTON...HARDIN...NORTHWESTERN ORANGE AND
SOUTHEASTERN JASPER COUNTIES UNTIL 715 AM CDT...

At 620 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thicket to near Rose City. Movement was
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Beaumont, Lumberton, Vidor, Silsbee, Woodville, Kirbyville, Kountze,
Colmesneil, Chester, Evadale, Warren, Town Bluff, Thicket, Saratoga,
Call, Fred, Wildwood, Mauriceville, Buna and Bevil Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 9454 3102 9465 3057 9372 3054 9374
      3052 9371 3044 9370 3039 9376 3032 9375
      3001 9407 3029 9466 3049 9473
TIME...MOT...LOC 1120Z 218DEG 34KT 3038 9468 3010 9410

Landreneau
Special weather statement, May 3, 6:30 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
630 AM CDT WED MAY 3 2017

LAZ041-042-073-074-031245-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-East Cameron LA-
630 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHERN
JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES UNTIL 745 AM
CDT...

At 630 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Holly Beach to 7 miles southwest of Grand
Chenier. Movement was north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Sulphur, Jennings, Cameron, Westlake, Welsh, Iowa, Lake
Arthur, Grand Lake, Hayes, Moss Bluff, Lacassine National Wildlife
Refuge, Lake Charles Regional Airport, Grand Chenier, Hacketts
Corner, Lebleu Settlement, Holly Beach, Lowry, Sweet Lake and
Carlyss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2972 9299 2977 9319 2978 9328 2976 9334
      2979 9332 2980 9334 2976 9335 2977 9351
      3038 9345 3022 9262 3007 9267 3004 9272
      3004 9268 2964 9279
TIME...MOT...LOC 1130Z 186DEG 31KT 2981 9343 2967 9302

Landreneau
Local storm report, May 3, 7:01 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     HAIL             WARREN                  30.61N 94.41W
05/03/2017  E1.75 INCH       TYLER              TX   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZE HAIL IN WARREN.

&&

TWH
Local storm report, May 3, 7:10 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
710 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HAIL             ENE WILDWOOD            30.52N 94.44W
05/03/2017  E1.00 INCH       HARDIN             TX   PUBLIC

            SOCIAL MEDIA PICTURE OF APPROXIMATELY QUARTER SIZED HAIL.

&&

STW
Local storm report, May 3, 7:15 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             WARREN                  30.61N 94.41W
05/03/2017  E1.75 INCH       TYLER              TX   PUBLIC

            MULTIPLE PICUTRES OF LARGE HAIL POSTED TO NEWS CHANNEL
            SOCIAL MEDIA PAGE

&&

STW
Special weather statement, May 3, 7:43 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
743 AM CDT WED MAY 3 2017

LAZ045-053>055-031330-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
743 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...ST. MARY
AND SOUTHERN ST. MARTIN PARISHES UNTIL 830 AM CDT...

At 743 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loreauville to 11 miles east of Burns
Point. Movement was northeast at 20 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Morgan City, Franklin, Patterson, Jeanerette, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Loreauville, Patterson Memorial
Airport, Sorrel, Lake Fausse Pointe, Charenton, Amelia, Pierre Part
and Centerville.

A tornado watch remains in effect until 500 PM CDT for south central
Louisiana.

LAT...LON 2955 9128 2945 9130 2948 9131 2945 9133
      2949 9131 2957 9143 2963 9140 2958 9143
      3006 9184 3031 9162 3024 9157 3023 9147
      3010 9146 3004 9122 3000 9126 2992 9123
      2985 9118 2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 1243Z 241DEG 18KT 3002 9177 2952 9135

Landreneau

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:10 AM CDTCoastal Flood AdvisoryLCHCameron20 hr
May 3, 4:10 AM CDTSmall Craft AdvisoryLCH57 hr
May 3, 4:10 AM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more17 hr
May 3, 6:18 AM CDTSpecial Marine WarningLCH87 min
May 3, 6:30 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron75 min
May 3, 6:37 AM CDTSpecial Marine WarningLCH83 min
May 3, 6:55 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis65 min
May 3, 7:25 AM CDTSevere Thunderstorm WarningLCHCameron65 min
May 3, 7:28 AM CDTSpecial Marine WarningLCH92 min
May 3, 7:43 AM CDTSpecial Weather StatementLCHSaint Martin, St. Mary47 min
May 3, 7:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis57 min
May 3, 8:09 AM CDTSpecial Marine WarningLCH36 min
May 3, 8:14 AM CDTSpecial Marine WarningLCH61 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline65 min
May 3, 8:30 AM CDTTornado WarningLCHBeauregard45 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron59 min
May 3, 8:37 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
May 3, 8:47 AM CDTTornado WarningLCHVermilion28 min
May 3, 8:50 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon45 min
May 3, 8:55 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides37 min
May 3, 9:11 AM CDTTornado WarningLCHBeauregard, Calcasieu34 min
May 3, 9:12 AM CDTTornado WarningLCHVermilion63 min
May 3, 9:23 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Vermilion112 min
May 3, 9:25 AM CDTSpecial Marine WarningLCH95 min
May 3, 9:55 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu50 min
May 3, 10:03 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu87 min
May 3, 10:08 AM CDTSpecial Marine WarningLCH52 min
May 3, 10:27 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis46 min
May 3, 10:28 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary47 min
May 3, 10:29 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary46 min
May 3, 10:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis57 min
May 3, 11:05 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion12 days
May 3, 11:11 AM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion64 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary46 min
May 3, 11:16 AM CDTFlash Flood Warning EmergencyLCHCalcasieu, Jefferson Davis6 hr
May 3, 11:18 AM CDTSpecial Marine WarningLCH57 min
May 3, 11:21 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion6 hr
May 3, 11:39 AM CDTTornado WarningLCHSaint Martin, St. Mary36 min
May 3, 11:58 AM CDTRiver Flood WarningLCHLafayette, Vermilion8 days
May 3, 11:59 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion61 min
May 3, 12:00 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
May 3, 12:06 PM CDTSpecial Weather StatementLCHVernon39 min
May 3, 12:06 PM CDTTornado WarningLCHSaint Martin, St. Mary24 min
May 3, 12:25 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion55 min
May 3, 12:51 PM CDTSpecial Marine WarningLCH54 min
May 3, 1:00 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 3, 1:14 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary26 min
May 3, 1:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
May 3, 1:47 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis43 min
May 3, 2:11 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu7 days
May 3, 2:35 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more3 hr
May 3, 2:51 PM CDTRiver Flood WarningLCHCalcasieu5 days
May 3, 4:08 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr
May 3, 4:39 PM CDTSpecial Weather StatementLCHAllen36 min
May 3, 5:15 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis6 hr
May 3, 5:16 PM CDTSpecial Weather StatementLCHAcadia44 min
May 3, 5:22 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more6 hr
May 3, 6:01 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry44 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin67 min
May 3, 6:21 PM CDTSevere Thunderstorm WarningLCHVernon54 min
May 3, 6:24 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry3 hr
May 3, 6:36 PM CDTTornado WarningLCHSaint Landry, Saint Martin24 min
May 3, 6:39 PM CDTSpecial Marine WarningLCH66 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.